higher doses of epi and hdrol
- 09-06-2009, 09:07 AM
higher doses of epi and hdrol
Ok, I am on my last two weeks of my most recent cycle of epi and h-drol. these last 2 weeks are at 125mg h-drol/day 50mg epi/day. I have started to experience some sides, which are pretty rare for me. Libido has dropped quite a bit, which on ANY compound is extreemely rare for me, as well as the fact that it is hard as hell to actually get off during sex now. I have just started to get back pumps, but stifled them with quinine, taurene, and potassium. My emotional state seems off to say the least. I have never experienced the so called rage on ANY gear, but I have always had a very very hot temper anyway; but it just seems that I get overlyt annoyed over trivial things now. this could also just be a byproduct of stress from work, but I have to watch myself all day now. My appetite has exploded exponentally. I keep a very clean diet year round, and it is never really a chore for me, but Have been getting horrable craveings as of late.last, I have been having some horrable stomach pains for the past week. they seem to come and go. nausia, lower abdominal distress, but no vomiting or diahrrea. Has anyone experienced this before? Ideas, or suggestions? Oh and Im sure some smart @$$ is going to say im pregnant lolz!
- 09-06-2009, 11:37 AM
- 09-07-2009, 03:23 AM
09-08-2009, 06:39 PM
09-09-2009, 07:38 AM
09-09-2009, 11:15 AM
09-09-2009, 11:23 AM
I was pondering a short term (2 week) cycle of epi or havoc at 50-60 a day
09-09-2009, 12:15 PM
175mg of methylated steroids, and you are wondering why you're haivng stomach pains?
I get crap for loving to stack superdrol/phera/hd. but I dont go over 90mg (10sd/10pp/25hd*2)each day. so im not gonna give you anything for this.
50mg of hd works good for me, but i respond well.
you said the gains are great, congrats. more gains, more sides. thats the way it is dude.
good luck with the rest of the cycle.
OLYMPUS UK REP
30% OFF OLYMPUS UK USING JBUK30 GET SWOLE!
09-09-2009, 10:52 PM
09-10-2009, 12:13 AM
well Ill tell you, when I used havoc only the first time, I noticed some abdominal pain. It was an aching at the very bottom of the my stomach, kind of felt like I got kicked in the nuts.
I also had a hell of a short fuse on havoc, every time. Most of the day I'd feel awesome, but in the evening I'd get extremely easily set off, and when set off I just felt extremely mad at everything. This stuff didn't start happening until week 3 so I figure its not the havoc, but its the lack of natural T.
I wonder what kind of sides people would report, if any, if run in conjuction with Test-E or something.
09-10-2009, 12:42 AM
EPITHIO = GODLIKE at 70-100mg
yes 70-100mg ull get lean and have a huge appetite and your strength will be unreal
09-10-2009, 12:43 AM
09-10-2009, 12:48 AM
09-10-2009, 12:58 AM
09-10-2009, 01:02 AM
09-10-2009, 01:04 AM
09-10-2009, 01:05 AM
09-10-2009, 07:10 AM
09-10-2009, 09:20 AM
09-10-2009, 09:47 AM
How is 100mg of epi any different on liver opposed to 100mg hdrol or 150 anadrol or any of the others with proper spport?
09-10-2009, 11:27 AM
09-10-2009, 05:01 PM
09-10-2009, 05:28 PM
09-10-2009, 08:23 PM
09-10-2009, 09:28 PM
No that's not what were concludimgbecause there's no evidence to support that x amount of one methyl affects the liver as much as the next no comparative studies or bloodwork has been done. I do know my highest enzymes were on mdrol pplex and least was on epi and hdrol
09-10-2009, 09:33 PM
I dont know man, my liver alt was 600 and my ast was 500's...1 week later, off the compound my values dropped to the 100's. By the end of PCT they were completely normal. Most people only test after pct, not on cycle. Maybe I truly got bunk m-drol or something cuz it made me nuts....with none of the effects advertised.
Yea that thread was nuts! What a drama filled pos.
09-11-2009, 12:12 AM
We are trying to offset damage done by a strong chemical compound with herbal supplement. Milk thistle, yeah right... To get any kind of effect from it, one needs to take it consistantly for a long time. There is stuff for HPTA, and lipids etc, that actually works. But there is really nothing strong for liver. Once damage is done it's done. All of these liver support supplements, are just to make you feel that after you take them, they somehow repair it. JMO.
09-11-2009, 12:36 AM
In all seriousness, the docs were freaking out at my high alt's were-as alot of steroid users were saying for an oral cycle thats completely normal to see ON. I'm lucky they dropped back down so quickly.
Its hard to grasp exactly what the ALT means....I believe its the enzyme found in the mitochondria of the liver cells, thats released into the blood stream when those cells die off....So, in that case, the ALT indicates how-rapidly cells are dying off, but not necessarily how much damage in total has occurred.
I didn't have any signs of jaundice, yellowing skin, itching, sick after eating fats, etc...
The docs were sayings its scary when your ALT are elevated for long period of time because of the accumulated damage. They were telling me that hepatitis patients had levels in the 10,000!
09-11-2009, 02:10 AM
What do you guys think of
2 weeks 90mg Tren followed by...
4 weeks Tren 120/120/120/120
Is this too insane?
My last stack was Spawn(4 weeks) with:
Epi: 24mg (these compounds were in the spawn, i didn't stack these with spawn, lol)
and had no sides except a lil agression for short spurts throughout.
Last edited by AMTorres; 09-11-2009 at 02:11 AM. Reason: clarification
09-11-2009, 02:12 AM
09-11-2009, 02:47 AM
09-11-2009, 03:14 AM
09-11-2009, 12:27 PM
09-11-2009, 01:26 PM
Sounds like we'll have some good stacks running about the same time. Are you going to log? Did you buy 2 bottles of each? What tren and epi are you running?
09-11-2009, 02:32 PM
09-11-2009, 03:31 PM
09-11-2009, 10:03 PM
I might be logging it if I've got enough time, but school and work can be a bitch.
09-11-2009, 10:37 PM
My problem was havoc seemed to increase inflammation moreso than actual dryness. My joints everywhere else were fine, no clicking or anything. Around week 2 my elbow started stabbing me when I was doing bench...then later that week it was like getting kicked in the elbow when I tried to do pushups. Its like the inflammation just kept compounding.
Hey crazyfool, did you notice any dryness when running havoc at those high dosages along with test? I think it was you who said your E2 was in the 40's...seems like the test was keeping some estrogen flowing? Maybe its not the anti-estrogenic effect, but something else that causes the hydrophobic dryness of the joints.
If I ever am prescibed TRT, you can bet Ill be trying out 70mg+ and dosing arimidex at night to ward off the rebound. The test provides a good feeling baseline right? So side effects should be non-existant? This thread has got me so pumped up! I gained 15lbs on havoc easily at 20-30mg...at 70-100, holy f*ck watch out.
09-13-2009, 05:55 PM
09-13-2009, 06:59 PM
just popping in guys to say that 10mg epi in the morning have been pretty good for strength gains, but I got the knee pain, and knee clicking has worsened, think about raising the epi but 10mg seems to be enough to at least get stronger.
Similar Forum Threads
- By Whacked in forum NutraplanetReplies: 4Last Post: 03-10-2010, 03:23 PM
- By FLSUCIO in forum AnabolicsReplies: 28Last Post: 02-26-2007, 03:22 PM
- By ItsHectic in forum Male Anti-Aging MedicineReplies: 0Last Post: 02-01-2007, 04:39 PM
- By WATERLOGGED in forum AnabolicsReplies: 17Last Post: 04-25-2006, 07:55 PM
- By shootmeagain in forum AnabolicsReplies: 37Last Post: 04-10-2005, 11:37 PM